User menu

Improved algorithms for efficient arithmetic on elliptic curves using fast endomorphisms

Bibliographic reference Ciet, M. ; Quisquater, Jean-Jacques ; Lange, T ; Sica, F. Improved algorithms for efficient arithmetic on elliptic curves using fast endomorphisms.International Conference on Theory and Applications of Cryptographic Techniques (EUROCRYPT 2003) (WARSAW(Poland), May 04-08, 2003). In: Lecture Notes in Computer Science, Vol. 2656, p. 388-400 (2003)
Permanent URL http://hdl.handle.net/2078.1/61554